# SDR UPS02837732

- Difficulty date: February 25, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- Aircraft time: 74,693 hours, 48,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 975464660
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C INTERCOSTAL HAS HOLES IN RADIUS AT STA 1100-1120, L33R-L34R.  FABRICATED REPLACEMENT INTERCOSTAL PER DAC DWG 9754949.  INSTALLED IAW SRM 51-1-20D.
